# SDR HALA0700331

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-300
- Aircraft serial: 28139
- Aircraft time: 20,544 hours, 3,997 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON ETOPS CHECK HAD TO SERVICE NR 1 ENG WITH 10 PINTS OF OIL.  SERVICED NR 1 ENG WITH 10 PINTS OF OIL PER AMM 12-13-01-613-001-003.  PERFORMED ENG GROUND TEST AT IDLE PER AMM 71-00-00-795-003-NDD.  NO LEAKS NOTED.  OK FOR SERVICE.
